Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 128, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Sep 27, 2011, 4:49 AM EDT for Hancock County, Ohio. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2011, 4:49 AM EDT (08:49 UTC)
- Expired
- Sep 27, 2011, 12:43 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Moderate
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 158 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 10.66 ft at Sep 27, 2011, 2:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
100 WGUS81 KCLE 270849 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 449 AM EDT TUE SEP 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PORTAGE RIVER AT WOODVILLE BLANCHARD RIVER NEAR FINDLAY EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-271649- /O.CON.KCLE.FL.W.0127.000000T0000Z-110927T2000Z/ /WDVO1.1.ER.110927T0530Z.110927T0830Z.110927T1400Z.NO/ 449 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 4:30 AM TUESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC063-271648- /O.CON.KCLE.FL.W.0125.000000T0000Z-110927T2100Z/ /FDYO1.1.ER.110927T0520Z.110927T1200Z.110927T1500Z.NO/ 449 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 4:00 AM TUESDAY THE STAGE WAS 11.5 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC101-271648- /O.EXT.KCLE.FL.W.0126.000000T0000Z-110928T1800Z/ /LARO1.2.ER.110926T2355Z.110927T0800Z.110928T1200Z.NO/ 449 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 4:00 AM TUESDAY THE STAGE WAS 12.8 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. $$ OHC063-271417- /O.NEW.KCLE.FL.W.0128.110927T0849Z-110927T1417Z/ /FECO1.2.ER.000000T0000Z.110927T0800Z.110927T0817Z.UU/ 449 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR EAGLE CREEK ABOVE FINDLAY * AT 4:00 AM TUESDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS MORNING. * AT 11.0 FEET...EVACUATIONS MAY BE NECESSARY ALONG FREMONT AND GRACELAND AVE. HOMES ALONG EAST LINCOLN, SOUTH BLANCHARD, AND EAST SANDUSKY STREET WILL BE INUNDATED. THE BROOKSIDE DRIVE LEVEE WILL BE THREATENED. * AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH BLANCHARD STREET. $$
4 follow-up statements
424 WGUS81 KCLE 271005 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 605 AM EDT TUE SEP 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE SCIOTO RIVER NEAR LARUE EAGLE CREEK ABOVE FINDLAY BLANCHARD RIVER NEAR FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-271805- /O.EXT.KCLE.FL.W.0127.000000T0000Z-110928T0400Z/ /WDVO1.1.ER.110927T0530Z.110927T1200Z.110927T2200Z.NO/ 605 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 5:30 AM TUESDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC063-271805- /O.CON.KCLE.FL.W.0125.000000T0000Z-110928T0800Z/ /FDYO1.2.ER.110927T0520Z.110927T1800Z.110928T0200Z.NO/ 605 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 5:00 AM TUESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING ALONG EAGLE AND LYE CREEKS. * AT 12.0 FEET...WATER IMPACTS RIVER STREET AND APPLE ALLEY ON THE WEST SIDE OF FINDLAY...BLANCHARD STREET BETWEEN SANDUSKY AND MAIN CROSS...AND SEVERAL STREETS SOUTH OF CLINTON COURT NEAR RIVERSIDE PARK. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC101-271805- /O.EXT.KCLE.FL.W.0126.000000T0000Z-000000T0000Z/ /LARO1.2.ER.110926T2355Z.110927T1800Z.000000T0000Z.NO/ 605 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 5:00 AM TUESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 14.0 FEET...RIVER OUT OF BANKS. WATER INUNDATED VILLAGE OF LA RUE FROM NORTHERN PART OF TOWN NEAR FRONT STREET AND SPREADS EAST OVER NORTHERN HIGH STREET. WATER WILL SPREAD INTO RIVER STREET AND EAST SCHOOL STREET. * AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS WILL SPREAD TO EAST VINE STREET. * AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING ROADS AND AGRICULTURAL LANDS FLOODED. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. $$ OHC063-271516- /O.EXT.KCLE.FL.W.0128.000000T0000Z-110927T1516Z/ /FECO1.2.ER.000000T0000Z.110927T0845Z.110927T0916Z.UU/ 605 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 5:00 AM TUESDAY THE STAGE WAS NEAR CREST AT 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL BEGIN TO FALL AND WILL DROP BELOW FLOOD STAGE EARLY THIS EVENING. * AT 11.0 FEET...EVACUATIONS MAY BE NECESSARY ALONG FREMONT AND GRACELAND AVE. HOMES ALONG EAST LINCOLN, SOUTH BLANCHARD, AND EAST SANDUSKY STREET WILL BE INUNDATED. THE BROOKSIDE DRIVE LEVEE WILL BE THREATENED. * AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH BLANCHARD STREET. * AT 9.5 FEET...WATER FROM THE EAGLE CREEK WILL IMPACT PORTIONS OF SOUTH BLANCHARD ST., BROOKSIDE DRIVE, FREMONT AND GRACELAND STREETS. $$
754 WGUS81 KCLE 271155 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 755 AM EDT TUE SEP 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-271955- /O.EXT.KCLE.FL.W.0128.000000T0000Z-110928T0457Z/ /FECO1.2.ER.000000T0000Z.110927T0845Z.110927T2257Z.UU/ 755 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 7:00 AM TUESDAY THE STAGE WAS 10.4 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH BLANCHARD STREET. $$
163 WGUS81 KCLE 271430 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1029 AM EDT TUE SEP 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY BLANCHARD RIVER NEAR FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-272229- /O.CON.KCLE.FL.W.0125.000000T0000Z-110928T1900Z/ /FDYO1.3.ER.110927T0520Z.110928T0000Z.110928T1300Z.NO/ 1029 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 10:00 AM TUESDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 13.0 FEET...FLOODWATERS IMPACT EAST SANDUSKY STREET...MAIN CROSS STREET...BLANCHARD ROAD...CLINTON COURT...AND MANY OTHER STREETS NEAR THE BLANCHARD RIVER. BACKWATER WILL AFFECT RESIDENTS LIVING ALONG EAGLE AND LYE CREEKS. $$ OHC063-272229- /O.EXT.KCLE.FL.W.0128.000000T0000Z-110928T0032Z/ /FECO1.2.ER.000000T0000Z.110927T0845Z.110927T1832Z.UU/ 1029 AM EDT TUE SEP 27 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 10:00 AM TUESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * AT 10.0 FEET...FLOODING WILL THREATEN RESIDENCES ALONG FREMONT AND GRACELAND AVENUE, EAST LINCOLN ST, AND BROOKSIDE DRIVE. OTHER ROADS COULD ALSO BE INUNDATED NEAR EAST SANDUSKY STREET AND SOUTH BLANCHARD STREET. $$
099 WGUS81 KCLE 271643 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1243 PM EDT TUE SEP 27 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... EAGLE CREEK ABOVE FINDLAY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC063-271713- /O.CAN.KCLE.FL.W.0128.000000T0000Z-110928T0032Z/ /FECO1.2.ER.000000T0000Z.110927T0845Z.110927T1530Z.UU/ 1243 PM EDT TUE SEP 27 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK ABOVE FINDLAY. * AT 12:00 PM TUESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 11:30 AM TUESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL THIS EVENING. * AT 9.0 FEET...EAGLE CREEK WILL OVERRUN ITS BANKS AND BEGIN TO INUNDATE PORTIONS OF FREMONT AND GRACELAND AVENUE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Sep 27, 3:48 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 27, 3:48 AM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 348 AM EDT TUE SEP 27 2011 .SYNOPSIS... LOW PRESSURE ALONG THE ILLINOIS AND WISCONSIN BORDER WILL WEAKEN BUT REMAIN IN PLACE TODAY AND TONIGHT. THURSDAY THE LOW WILL PULLED INTO ANOTHER AREA OF LOW PRESSURE MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS LOW WILL DRAG A STRONG COLD FRONT ACROSS THE AREA THURSDAY NIGHT. && .NEAR TERM /THROUGH TODAY/... SAME LOW IN THE SAME PLACE...SO EXPECTING THE SAME UNSETTLED WEATHER FOR TODAY. THE SLOW MOVING BAND OF LIGHT TO MODERATE RAIN THAT PROGRESSED EAST ACROSS THE CWA ON MONDAY IS NORTH ALMOST ENTIRELY IN WRN PA. EXPECT IT WILL TAKE MOST OF THE MORNING FOR THIS TO MOVE EAST OF THE AREA. TO OUR WEST ANOTHER SEMI CIRCULAR BAND OF RAIN CLOSER TO THE UPPER LOW CENTER IS OVER INDIANA. THIS BAND IS MOVING SLOWLY EAST. EXPECT THIS TO MAKE IT INTO THE WESTERN COUNTIES MAINLY THIS AFTERNOON. BETWEEN THESE TWO BANDS...SATELLITE SHOWS CLEAR SKIES...ALTHOUGH LOW LEVEL STRATUS AND FOG HAVE DEVELOPED ACROSS THE CENTRAL COUNTIES. WILL ATTEMPT TO MOVE THIS CLEAR SLOT EAST THROUGH THE DAY AND MOVE THE PRECIP IN FROM THE WEST AS WELL. WILL HAVE LIKELY POPS WEST...CATEGORICAL POPS IN NWRN PA...AND CHANCE ELSEWHERE. && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... THE UPPER LOW REMAINS WEST OF THE AREA TONIGHT AND WEDNESDAY AND THEN MOVES EAST ACROSS THE AREA ON THURSDAY...BEING KICKED EAST BY ANOTHER APPROACHING UPPER LOW WHICH WILL SETTLE ACROSS THE LOWER LAKES FRIDAY. WILL ALLOW POPS TO DECREASE BACK TO THE CHANCE/SLIGHT CHANCE CATEGORY OVERNIGHT TONIGHT. STILL DEEP MOISTURE ACROSS THE AREA BUT THE NAM IS FOCUSING BEST DYNAMICS TO THE WEST SHOWING A RATHER VIGOROUS SHORT WAVE MOVING THROUGH THE BASE OF THE LOW IN ILLINOIS. MODELS BRING THIS INTO THE AREA FOR WEDNESDAY...ESPECIALLY FOR THE AFTERNOON. WILL HAVE POPS RAMP BACK UP TO LIKELY FOR LATE MORNING AND AFTERNOON. WEDNESDAY NIGHT THE UPPER LOW BEGINS TO MOVE EAST AND BY THURSDAY MORNING SHOULD BE CENTERED ACROSS CENTRAL/NORTHERN OHIO. POPS A BIT HIGHER THAN SURROUNDING LOCATIONS BUT THIS IS NOT A DRY SCENARIO SO WILL CONTINUE WITH HIGH CHANCE AND LIKELY FOR THE NIGHT. THURSDAY WILL CONTINUE WITH CHANCE POPS MOST PLACES AND LIKELY NORTHEAST. MAY END UP SEEING A BREAK FOR THE AFTERNOON AS THE UPPER LOW MOVES EAST OF THE AREA AND BEFORE THE NEXT UPPER LOW REACHES THE AREA. THURSDAY NIGHT HOWEVER THE NEXT UPPER LOW DIGS INTO THE AREA FORCING A STRONG COLD FRONT THROUGH. EXPECT WIND AND RAIN WITH A NOTICEABLE COOL DOWN FOR FRIDAY. && .LONG TERM /SATURDAY THROUGH MONDAY/... COOL NORTHWEST FLOW FOR THE WEEKEND WITH SURFACE HIGH PRESSURE WORKING INTO THE REGION. LAKE EFFECT RAIN SHOWERS START SATURDAY ACROSS THE SNOWBELT WITH H8 TEMPS JUST BELOW ZERO...BUT RIDGING ND DRYING LOOK TO WORK IN FAIRLY QUICKLY AND PUT AN END TO THAT. DRY ELSEWHERE. COOL HIGH TEMPS SATURDAY IN THE 50S. HIGH PRESSURE OVERHEAD SUNDAY AND MONDAY AND THERMAL TROUGH BEGINS TO PULL OUT. WILL GAIN SEVERAL DEGREES AND SOME SUNSHINE FOR SUNDAY...SO WILL GO WITH HIGHS IN THE 60S. DEBATE ON HOW QUICK WE WARM UP EARLY NEXT WEEK...WITH THE OP GFS LOOKING WAY TOO WARM TOO QUICK. IT REALLY BUILDS THE UPPER RIDGE OVERHEAD QUICKLY. SLOWED IT CLOSER TO THE GFS ENS AND ECMWF. WILL KEEP 60S FOR MONDAY TOO. SATURDAY NIGHT AND SUNDAY NIGHT WILL BE COOL...AROUND 40...BUT HIGHLY DEPENDENT UPON CLOUD COVER. IF WE KEEP SOME NW FLOW THAN WILL LIKELY HAVE LAKE CLOUDS AND HAVE A BETTER CHANCE OF STAYING ON THE WARMER SIDE. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... CONCERN WITH NON-VFR CONDITIONS FOR THE OVERNIGHT. WHILE RAIN WILL BE EXITING THE TAF SITES IN THE NEXT HOUR OR TWO...WILL HAVE SOME STRATUS/FOG FORMATION. BLOSSOMING AREA OF STRATUS HAS ALREADY BEGUN A FEW HOURS PAST THE RAIN ENDING FROM 4I3 AND MNN. LATEST HRRR HAS THIS DEVELOPING AND EVENTUALLY EXPANDING EASTWARD. CAN NOT ARGUE WITH THAT AND DEVELOPED THE TAFS IN THAT FASHION. OUT WEST GUIDANCE IS NOT GOING ANY WORSE THAN MVFR...BUT IFR IS POSSIBLE...JUST NOT AS CONFIDENT IN IT. STRATUS/BR/FG WILL BURN OFF IN THE MORNING AND GIVE WAY TO A VFR DAY. AREA WILL BE IN A DRY SLOT AND LIKELY REMAIN PRECIP-FREE. MAY BE ON THE FRINGES OF SHOWERS TUESDAY AFTERNOON ACROSS TOL/FDY FROM THE WEST. OUTLOOK...NON-VFR POSSIBLE TUESDAY NIGHT...LIKELY WEDNESDAY AND WEDNESDAY NIGHT. NON-VFR LIKELY AGAIN THURSDAY NIGHT THROUGH SATURDAY. && .MARINE... QUIET ON THE LAKE TODAY WITH LIGHT SOUTH WINDS COMING AROUND TO ONSHORE IN THE AFTERNOON WITH SOME WEAK RIDGING. OTHERWISE LIGHT SOUTH FLOW WILL CONTINUE INTO WEDNESDAY WITH THE CUT OFF UPPER LOW TO OUR WEST. A LOW CENTER OR AT LEAST A TROUGH DEVELOPS WEDNESDAY ACROSS OHIO AND WILL LIKELY BRING THE FLOW AROUND TO THE NORTHEAST FOR WEDNESDAY NIGHT. THEN AS THE UPPER LOW SHIFTS EAST AND SURFACE LOW PRESSURE POSITIONS ITSELF TO OUR NORTH A PROLONGED PERIOD OF WEST-SOUTHWEST FLOW WILL TAKE PLACE FROM THURSDAY INTO FRIDAY. ONLY EXCEPTION WOULD BE A BRIEF SHIFT TO NW WITH A COLD FRONTAL PASSAGE THURSDAY NIGHT. A FINAL TROUGH MOVES ACROSS FRIDAY NIGHT. THE BIGGEST IMPACT FROM A FAIRLY TIGHT GRADIENT AND WE WILL BE FLIRTING NEAR MARGINAL GALES AT TIMES FROM THURSDAY NIGHT THROUGH SATURDAY. HAVE MAINTAINED A TO 30 KNOT FORECAST. AT A MINIMUM A SMALL CRAFT ADVISORY WILL BE NEEDED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...TK SHORT TERM...TK LONG TERM...OUDEMAN AVIATION...OUDEMAN MARINE...OUDEMAN
Hazardous weather outlook, Sep 26, 10:57 PM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1057 PM EDT MON SEP 26 2011 LEZ061-142>149-162>169-OHZ012-013-021-022-032-280300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- SUMMIT-PORTAGE-STARK- 1057 PM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHEAST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>020-027>031-036>038-047-280300- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 1057 PM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. AREAS OF FOG WILL DEVELOP OVERNIGHT. THE FOG MAY BECOME LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ014-023-033-089-PAZ001>003-280300- ASHTABULA INLAND-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 1057 PM EDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE NIGHT. THIS MAY LEAD TO SOME FLOODING OF LOW LYING OR POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 1:20 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 45 hr |
| Sep 27, 7:53 AM EDT | River Flood Warning | CLE | Marion | 4 days |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.